# SDR DHL2003805011

- Difficulty date: October 9, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Engine: Ge CFM56*
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 87823902
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, J, A

## Discrepancy

DURING CRUISE NR 1 FIRE LIGHT ILLUMINATED, WARNING BELL SOUNDED. PERFORMED PHASE ONE ITEMS LIGHT REMAINED ON (BLEW BOTH BOTTLES). DUMPED 19000 LBS. OF FUEL AND LANDED SAFE. R AND R NR 1 AND 2 ENG FIRE BOTTLES IAW MM 26-20-01. OPS CHECKED GOOD.  NR 1 FIRE LOOP "B" ILLUMINATED DURING FLIGHT. DEFERRED FIRE LOOP "B" IAW MEL 26-2-3 DMI NR 14402 PLACARD INSTALLED. REF. DMI NR 14402 FIRE LOOP "B" ILLUMINATED DURING FLIGHT (NR 1 ENG).  FOUND "B" FIRE LOOP CONNECTOR AT FAN SECTION NEAR START VALVE WITH EXPOSED WIRE. FOUND BOTH "B" LOOP CONNECTORS AT HOT SECTION PYLON BURNED AND BROKEN INTERNALLY. REPLACED ALL THREE IAW DACO M/M 20-50-1. "B" FIRE LOOP TEST GOOD IAW DC-8 26-10-1. DMI NR 14402 CLEARED. PLACARD REMOVED.
